<< Previous Issue Communications of the Korean Mathematical Society (Vol. 26, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 339—530
On radically-symmetric ideals
Ebrahim Hashemi
MSC numbers : 16S36, 20M11, 20M12
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 339—348
Fuzzy subgroups based on fuzzy points
Young Bae Jun, Min Su Kang, and Chul Hwan Park
MSC numbers : 20N25, 08A72
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 349—371
Generalized ideal elements in $le$-$\Gamma$-semigroups
Kostaq Hila and Edmond Pisha
MSC numbers : 06F99, 06F05, 20M10
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 373—384
Hyper $K$-subalgebras based on fuzzy points
Min Su Kang
MSC numbers : 06F35, 03G25, 08A72
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 385—403
On nil-extensions of left strongly simple $po$-semigroups
Qing Shun Zhu
MSC numbers : 20M10, 06F05
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 405—416
On vague filters in $BE$-algebras
Sun Shin Ahn and Jung Mi Ko
MSC numbers : 06F35
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 417—425
Ideals of ${\mathbb Z}_{p^n}[X]/({X^l}-1)$
Sung Sik Woo
MSC numbers : 13M05, 11T71
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 427—443
Some commutativity theorems of prime rings with generalized $(\sigma,\tau)$-derivation
\"{O}znur G\"{o}lba\c{s}\i and Emine Ko\c{c}
MSC numbers : 16W25, 16N60, 16U80
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 445—454
Bounded, compact and Schatten class weighted composition operators between weighted Bergman spaces
Elke Wolf
MSC numbers : 47B33, 47B38
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 455—462
Evolution equations associated with time--dependent subdifferentials
Kiyeon Shin and Jingyo Jeong
MSC numbers : 34G25, 35K55, 35K65
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 463—472
On the convergence of hybrid projection methods for asymptotically pseudocontractive mappings in the intermediate sense
Sun Young Cho, Shin Min Kang, and Xiaolong Qin
MSC numbers : 47H09, 47H10, 47J25
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 473—482
Approximation of nearest common fixed points of asymptotically $I$-nonexpansive mappings in Banach spaces
Yeol Je Cho, Nawab Hussain, and Hemant Kumar Pathak
MSC numbers : 47H10, 54H25
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 483—498
Oscillation behavior of solutions of third-order nonlinear delay dynamic equations on time scales
Zhenlai Han, Tongxing Li, Shurong Sun, and Meng Zhang
MSC numbers : 39A21, 34C10, 34K11, 34N05
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 499—513
On second order nonconvex sweeping process with nonconvex perturbation
Myelkebir Aitalioubrahim
MSC numbers : 49K21, 49J21
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 515—530

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd